# SDR REXA2013052800935

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,067 hours, 9,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 SEAT A & B EMERGENCY LIGHTING STRIP IS MISSING.  REPLACED FLOOR TRACK EMER LIGHT STRIP IAW 33-51-00.  OK FOR
SERVICE.
